# SDR SWIA202264551

- Difficulty date: February 16, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N821SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15109
- Aircraft time: 37,463 hours, 24,095 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 847651 : L WINDOW HEAT CAUTION MESSAGE AFTER TURNING ON LEFT WINDSHIELD HEAT LOW  (FLIGHT 3745 - FILED CLOSED) REMOVED AND REPLACED LH WINDOW SEE CP24355084-1. PERFORMED OPS CHECK OF WINDOW HEAT SYSTEM IN REFERENCE CRJ 900 AMM 30-41-06. OPS CHECK GOOD.
